# SDR HALA20250409104

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 20,104 hours, 4,239 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,218 hours, 2,656 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING ENG 1 BORESCOPE INSP OF THE COMBUSTION CHAMBER AND HPT NOZZLE GUIDE VANES, IGNITER PLUG WAS REMOVED AND FOUND DAMAGED. REPLACED IGNITER REF AMM 74-21-01. CHECKS OK
